# SDR IXXA05SMN209S

- Difficulty date: September 27, 2005
- Submitted: October 30, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 89,672 hours, 36,136 cycles
- Engine: Ge CFM56*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Xfs 597.500
- Part time: 89,672 hours, 36,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, RT OUTER WING IB L/E LOWER SKIN, .2500 IN CRACK, STA XFS 597.500.  PERFORMED MAJOR REPAIR DATED 10-07-05,  DWG NR ED-4069 DATED 10-06-05, EO NR 20051275 DATED 10-07-05.  REMOVED FASTENERS IAW SRM 51-1-21, SRM 51-3-0. PERFORMED STOP DRILL OF 0.250 AT CRACK END IAW DWG NR ED-4069. NDT INSPECTED REWORKED AREA IAW NDT SPM PART 06-10-01-001.  NEITHER CRACK NOR CORROSION FOUND.  FABRICATED REPAIR DOUBLER (AL7075T6 0.063) IAW DWG NR ED-4069.  CLEANED, TREATED, PRIMED AREA, REPAIR DOUBLER INNER SIDE IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED REPAIR DOUBLER IAW DWG NR ED-4069, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-0, SRM 51-3-1 (TORQUE).
